MathSciNet Relay Station
MathSciNet bibliographic data
MR1396280 34B15
Korman, Philip; Li, Yi; Ouyang, Tiancheng Exact multiplicity results for boundary value problems with nonlinearities generalising cubic. Proc. Roy. Soc. Edinburgh Sect. A 126 (1996), no. 3, 599–616.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement